MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION V-14 CONTROL WIRE; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION V-14 CONTROL WIRE; WIRE, GUIDE, CATHETER
Model Number 40458
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: 18 years or older.
 
Event or Problem Description
It was reported that guidewire fracture occurred.The chronic totally occluded lesion was located in a severely tortuous and severely calcified vessel near the ankle.A 300cm straight tip v-14 control wire guidewire was advanced but it became fractured, although still connected.The procedure was completed with another of same device.There were no complications reported and the patient status was stable.
 
Additional Manufacturer Narrative
A2.Age at time of event: 18 years or older.Device evaluated by mfr: unit returned with its original pouch batch (b)(6).The returned device matches with upn provided by the customer.Visual inspection revealed a damaged tip.A section of the polymer jacket was peeled from the tip at the distal section and the wire was found kinked at the tip.No other issues were noted in the device.Under microscope it was confirmed the polymer jacket was peeled from the tip and the wire was kinked at the tip section.The polymer is covered the very tip.The device was measured in three sections (distal - medium - proximal) and confirmed it was within specification.
 
Event or Problem Description

Brand Name
V-14 CONTROL WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12264031
Report Number2134265-2021-09666
Device Sequence Number4066799
Product Code DQX
UDI-Device Identifier08714729799269
UDI-Public08714729799269
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K112745
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/15/2022
Device Model Number40458
Device Catalogue Number40458
Device Lot Number0025721686
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/11/2021
Initial Date Received by Manufacturer 07/15/2021
Supplement Date Received by Manufacturer08/30/2021
Initial Report FDA Received Date08/02/2021
Supplement Report FDA Received Date09/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1